Volume 22, No 4, 2015
Gimadi E. Kh., Shin E. Yu.
Probabilistic analysis of an algorithm for the minimal spanning tree problem with diameter bounded from below
Erzin A. I., Shabelnikova N. A.
About density of a covering of a strip with identical sectors
Kazakovtseva E. A., Servakh V. V.
The complexity of the project scheduling problem with credits
Kel’manov A. V., Khandeev V. I.
An exact pseudopolynomial algorithm for a bi-partitioning problem
Romanova A. A.
Effective algorithms for one scheduling problem on two machines with makespan minimization